# SDR EIA2005155

- Difficulty date: August 30, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 103,305 hours, 27,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 2000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 2000 STR 45R FUSELAGE SKIN BULGE UP.  BS 2000 STR 45R FUSELAGE SKIN REPAIRED PER EA-53-0991.
